Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a limit of the roots of an equation that is independent of all but two of the coefficients


Author: R. E. Allardice
Journal: Bull. Amer. Math. Soc. 13 (1907), 443-447
DOI: https://doi.org/10.1090/S0002-9904-1907-01498-2
MathSciNet review: 1558498
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01498-2